# SDR CALA9801934

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08164120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AISLE PATH LIGHTING COVER IN FIRST CLASS NEEDS TO BE RE-SECURED.  REPLACED FWD SECTION OF BASE AND END CAP ASSY.
